Vol 2, No 2 (2008)

June 2008

Table of Contents

Inverse limits of H-closed spaces Abstract PDF
Ivan Loncar 47-55
On generalized quasi-convex functions. Abstract PDF
K. I. Noor 57-60
Riemann Hypothesis: A numerical treatment of the Riesz and hardy-Littlewood wave. Abstract PDF
S. Beltraminelli, D. Merlini 61-79
Oscillation of Nonautonomous Second Order Neutral Delay Dynamic Equations on Time Scales Abstract PDF
H. A. Agwo 81-89
Boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions Abstract PDF
Mustapha Lakrib 91-99
A note on inequalities in multifunctional analytic spaces. Abstract PDF
Songxiao Li, Romi Shamoyan 101-109
Numerical blow-up and asymptotic behavior for a semilinear parabolic equation with a nonlinear boundary condition. Abstract PDF
Diabate Nabongo, Theodore K. Boni 111-124
Extragradient method for equilibrium problems and variational inequalities. Abstract PDF
Muhammad Aslam Noor, Yonghong Yao, Yeong-Cheng Liou 125-138


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.